Right facial droop, left arm paresis

Right facial droop and left arm paresis, if they occur for short durations, and in the mornings when one gets out of bed, are most likely reactions to long term use, say two years or so on a daily basis, of prescription medications for high blood pressure, diabetes, cholesterol, and heart, especially when taken together. These include statin drugs.

High blood pressure, cholesterol and diabetes medications are actually unnecessary since there are plenty of natural herbal teas, exercises and natural supplements that can correct the conditions. There is one report that says 99% of those prescribed statin drugs do not need them. There were also reports in Italy and Germany about statin drugs being banned in those countries, as I recall.

Advertisements

About masterchensays

Victor Chen, herbalist, alternative healthcare lecturer, Chinese affairs analyst, retired journalist
This entry was posted in Uncategorized. Bookmark the permalink.